# SDR SWIA200820132

- Difficulty date: May 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 22,451 hours, 17,721 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS .5 INCH CRACK (C-CHECK).  REPAIRED PER REO.
